# SDR SWIA2019022145543

- Difficulty date: January 5, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Rt Ovrwng Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT DOOR HAS CORROSION ON SEAL RETAINER AT LOWER AFT FITTING. (C-CHECK) RO: 02/20/2019 COMPLETED REPAIR OF RH OVERWING EMERGENCY EXIT DOOR IAW REO.
